Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2015 | 2013 | 2009 | 2007 | 2005 | 2003
Number of items: 9.

2015

Dombi, Erzsébet R. and Hartmann, Miklós (2015) Automatic semigroup acts. Journal of Algebra, 435. 286–307. ISSN 0021-8693

2013

Dombi, Erzsebet (2013) A note on automatic semigroups. Semigroup Forum, 86 (3). pp. 555-570.

Dombi, Erzsebet (2013) On the minimum weight bounded length circuit cover problem on grid graphs. Working paper. UNSPECIFIED. (Unpublished)

2009

Dombi, E and Gilbert, N.D. (2009) Strongly F*-inverse covers for tiling semigroups. Periodica Mathematica Hungarica, 59 (2). pp. 185-202. ISSN 0031-5303

Dombi, Erzsebet and Gilbert, N.D. (2009) The tiling semigroups of one-dimensional periodic tilings. Journal of the Australian Mathematical Society, 87 (2). pp. 153-160. ISSN 1446-7887

Dombi, Erzsebet and Ruskuc, N (2009) On generators and presentation of semidirect products in inverse semigroups. Bulletin of the Australian Mathematical Society, 79 (3). pp. 353-365. ISSN 0004-9727

2007

Dombi, Erzsebet and Gilbert, N.D. (2007) HNN extensions of inverse semigroups with zero. Mathematical Proceedings, 142 (1). pp. 25-39. ISSN 0305-0041

2005

Dombi, Erzsebet and Gilbert, N.D. and Ruskuc, Nik (2005) Finite presentability of HNN extensions of inverse semigroups. International Journal of Algebra and Computation, 15 (3). pp. 423-436. ISSN 0218-1967

2003

Dombi, Erzsebet (2003) Almost factorisable straight locally inverse semigroups. Acta Scientiarum Mathematicarum, 69 (3). pp. 569-589. ISSN 0001-6969

This list was generated on Sun Jul 5 05:48:52 2020 BST.